# SDR JJBA20251109015

- Difficulty date: September 25, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK MEGA BIN STRUCTURE ( UNDERNEATH FLOORBOARD 232DF) BETWEEN FRAMES 25 AND 30 ).   REMOVED GUSSET AND INSTALLED NEW FROM STOCK GUSSET ON OMEGA BEAM STRUCTURE UNDERNEATH FLOORBOARD 242DF BETWEEN FR 30 AND FR 35
